Skin Care Talk banner

1 - 3 of 3 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
Has anyone heard of your skin getting darker after you are put on a new medicine. My blood pressure pills were changed from a named brand to a generic brand and all of a sudden the skin on top of my lip is really dark - I look like I have a mustache. I tried going back to the name brand but it didn't work. I've been trying different skin bleaches and just started a home microdermabrasion. Can anyone recommend something else I can try.

Thanks
 

·
Registered
Joined
·
6,896 Posts
Google the medication's product monograph & verify whether this is one of the listed side effects of this medication or not. If it is, the company & the pharmacist should be able to tell you how to counteract it. It may look like melanin but it might be something like broken capillaries beneath the skin. It would be good to be sure before you begin treating this the wrong way.
 
1 - 3 of 3 Posts
Top